# SDR AALA20110810TUL13

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 42,260 hours, 22,691 cycles
- Engine: Pwa JT8D219
- Engine time: 198 hours, 107 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

BNA - CREW REPORTED LEFT ENGINE HIGH OIL TEMPERATURE.  FLIGHT CREW ACCOMPLISHED QRH PROCEDURES AND SHUTDOWN LEFT ENGINE (SINGLE ENGINE TIME 20 MINS).  EMERGENCY DECLARED FLIGHT RETURNED BNA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT BNA ON 08/11/2011.
